Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 134, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 25, 2012, 9:31 AM EDT for Camden County, Glynn County, Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 9:31 AM EDT (13:31 UTC)
- Expired
- Jun 25, 2012, 9:53 AM EDT
- In force
- 22 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 84 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 1.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
571
WUUS52 KJAX 251331
SVRJAX
GAC039-127-251415-
/O.NEW.KJAX.SV.W.0134.120625T1331Z-120625T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
931 AM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1015 AM EDT
* AT 931 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JEKYLL ISLAND...
AND MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRUNSWICK...ST. SIMONS AND SEA ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
3113 8134 3113 8138 3111 8139 3102 8141
3100 8140 3104 8152 3129 8141 3129 8128
3127 8125 3125 8125
TIME...MOT...LOC 1331Z 207DEG 22KT 3106 8140
$$
SHASHY1 follow-up statement
941
WWUS52 KJAX 251353
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
953 AM EDT MON JUN 25 2012
GAC039-127-251402-
/O.CAN.KJAX.SV.W.0134.000000T0000Z-120625T1415Z/
CAMDEN GA-GLYNN GA-
953 AM EDT MON JUN 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GLYNN AND
NORTHEASTERN CAMDEN COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...GUSTY WINDS OF AROUND
35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
3113 8134 3113 8138 3111 8139 3102 8141
3100 8140 3104 8152 3129 8141 3129 8128
3127 8125 3125 8125
TIME...MOT...LOC 1352Z 207DEG 22KT 3117 8133
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:30 AM EDT, 5 hours 1 minute earlier.
Area forecast discussion, Jun 25, 4:30 AM EDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT MON JUN 25 2012
...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH EARLY THIS WEEK...
...WINDY CONDITIONS ACROSS NORTHEAST FLORIDA INTO THIS EVENING...
.SHORT TERM /TODAY THROUGH TUESDAY/...
WIDESPREAD RAINS ON THE EASTERN PERIPHERY OF TS DEBBY CONTINUE
TO MOVE NORTH ACROSS NE FL/SE GA. A BRIEF DRY SLOT IS WORKING ITS
WAY ACROSS CENTRAL FL. WILL INCORPORATE SLIGHTLY LOWER POPS WITH
THIS SLOT EARLY THIS MORNING...BEFORE WIDESPREAD RAINS FILL BACK
IN FOR THIS AFTN. WILL CONTINUE THE FLOOD WATCH FOR MOST AREAS AS
ANOTHER 2-4 INCHES OF RAINFALL WILL BE POSSIBLE TODAY INTO
TUESDAY. GIVEN OBS TRENDS...AND FORECAST OF A BIT HIGHER WINDS...WILL
EXPAND THE LAKE WIND ADVISORY TO ALL OF NE FL. GUSTS TO WIND ADVISORY
WILL BE POSSIBLE...BUT THINK THESE WILL BE ISOLATED AND LIMITED TO
STRONGER SHOWERS AND ISOLATED TSTMS. WITH THE CURRENT FCST TRACK
OF DEBBY MOVING VERY SLOWLY NORTH...WILL CONTINUE HIGH POPS THROUGH
TUESDAY ALONG WITH BREEZY CONDITIONS. DAYTIME TEMPERATURES WILL BE
QUITE SUPPRESSED TODAY WITH CLOUDS/PRECIP...WITH WARM/HUMID
CONDITIONS TNGT.
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE QUESTION IN THE LONG TERM IS WHETHER ANY MECHANISM IN THE UPPER
ATMOSPHERE WILL HAVE THE ABILITY TO DISLODGE DEBBY FROM ITS
CURRENT LOCATION. CONSIDERABLE FORECAST UNCERTAINTY PREVAILS...AND
THE OFFICIAL NHC FORECASTS KEEP DEBBY IN THE REGION THROUGH AT
LEAST THURSDAY. THE OPERATIONAL GFS MODEL PULLS DEBBY ACROSS
CENTRAL FLORIDA ON WEDNESDAY...BUT IT HAS NO SUPPORT FROM ITS
ENSEMBLE MEMBERS. THE NEW 25/00Z ECMWF OPERATIONAL MODEL KEEPS
DEBBY PARKED NEAR THE EAST CENTRAL FLORIDA COAST LATE THIS WEEK.
OUR REGION WILL LIKELY REMAIN EMBEDDED IN DEEP SOUTH TO
SOUTHWESTERLY FLOW THROUGH AT LEAST THURSDAY. WE HAVE THUS RAISED
POPS TO LIKELY FOR WEDNESDAY...MORE IN LINE WITH THE ECMWF MOS. WE
HAVE RAISED POPS FOR THURSDAY TO HIGH END SCATTERED OVER SOUTHEAST
GEORGIA AND FAR NORTHERN FLORIDA...WITH LIKELY POPS CONTINUING FOR
THE REMAINDER OF NORTHEAST AND NORTH CENTRAL FLORIDA. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ACTIVITY ON WEDNESDAY AND
THURSDAY...AND HPC PROGS DEPICT AN ADDITIONAL 5 INCHES-PLUS OF QPF
DURING THIS TIME PERIOD. THE FLOOD THREAT WILL CONTINUE TO
INCREASE...ESPECIALLY ACROSS THE SUWANNEE VALLEY AND NORTH CENTRAL
FLORIDA...WHERE GROUNDS ARE CURRENTLY SATURATED. GIVEN THE
LIKELIHOOD FOR MORE CLOUD COVER AND LINGERING RAINFALL INTO
THURSDAY...TEMPERATURES SHOULD CONTINUE TO RUN BELOW LATE JUNE
CLIMATOLOGY. WE WILL KEEP AT LEAST SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS FOR FRIDAY THROUGH THE WEEKEND...AS OUR
DAILY MESOSCALE BOUNDARIES SUCH AS THE EAST COAST SEABREEZE
INTERACT WITH THE LINGERING TROPICAL MOISTURE. IF DEBBY STALLS AS
SOME OF THE LONG-TERM MODELS INDICATE...WE MAY NEED TO RAISE RAIN
CHANCES FOR THE WEEKEND DURING FUTURE FORECAST CYCLES. SUBTROPICAL
RIDGING WILL ATTEMPT TO BUILD WESTWARD TOWARDS NEXT WEEKEND...WHICH
WOULD SEND TEMPERATURES TO NEAR OR SLIGHTLY ABOVE CLIMATOLOGY.
&&
.AVIATION...
PREVAILING MVFR CONDITIONS ARE EXPECTED AT EACH OF THE REGIONAL
TERMINALS...WITH PERIODS OF IFR OR LIFR POSSIBLE AS RAIN BANDS
ASSOCIATED WITH TROPICAL STORM DEBBY MOVE QUICKLY NORTH AND
NORTHEASTWARD. PLEASE CHECK THE LATEST TERMINAL FORECASTS FOR
UPDATES ON TIMING AND INTENSITY OF ACTIVITY. SOUTHEAST TO
SOUTHERLY WINDS OF 35 TO 45 KNOTS FROM JUST OFF THE SURFACE UP TO
5000 FEET WILL DECREASE TO 25 TO 35 KNOTS AFTER 18Z.
&&
.MARINE...
WITH WIND TRENDS SLIGHTLY HIGHER THAN FCST...WILL INCREASE WINDS
TO SCA FOR ALL LEGS TODAY/TNGT...WITH SCA WINDS LINGERING THROUGH
TUESDAY NIGHT FOR THE OFFSHORE LEGS. MAY HAVE TO KEEP SCA FURTHER
FOR SEAS THROUGH MIDWEEK. RAIN/ISOLATED TSTMS WILL PREVAIL THROUGH
TUESDAY...WITH MORE SHOWERY ACTIVITY FOR MID/LATE WEEK.
RIP CURRENTS: WITH INCREASING SWELL HEIGHT/PERIOD...A HIGH RISK OF
RIP CURRENTS WILL PREVAIL THROUGH TUESDAY.
&&
.HYDROLOGY...
EXPECT THE NE FLORIDA RIVERS TO RISE AS A RESULT OF RAINFALL FROM
TROPICAL STORM DEBBY. THE BLACK CREEK AT MIDDLEBURG AND THE SUWANNEE
RIVER AT WHITE SPRINGS ARE EXPECTED TO COME CLOSE TO FLOOD STAGE BUT
REMAIN JUST BELOW...AND THE SANTA FE AT THREE RIVER ESTATES IS
FORECAST TO GO INTO FLOOD BY THE END OF THE WEEK. HAVE HELD OFF ON
ANY RIVER FLOOD WARNINGS FOR THESE FORECAST POINTS FOR THE TIME
BEING...BUT HAVE ISSUED HYDROLOGIC STATEMENTS ACKNOWLEDGING THE
RIVER RISES.
MEANWHILE...THE SANTA FE RIVER AT FORT WHITE IS EXPECTED TO REACH
MINOR FLOOD STAGE BY EARLY TUESDAY AFTERNOON...AND THE ST MARY'S
RIVER AT MACCLENNY SHOULD REACH MINOR FLOOD STAGE BY TUESDAY
AFTERNOON. HAVE INITIATED RIVER FLOOD WARNINGS FOR THESE TWO
FORECAST POINTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 83 72 86 68 / 90 60 60 50
SSI 80 75 84 72 / 90 70 60 50
JAX 83 74 83 73 / 90 80 60 60
SGJ 83 76 84 77 / 80 80 70 70
GNV 82 73 86 74 / 80 80 70 70
OCF 82 74 88 76 / 80 80 70 70
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH TUESDAY EVENING FOR BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-WARE.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ALLEN/NELSON/HESS/CHASEHazardous weather outlook, Jun 25, 4:40 AM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 AM EDT MON JUN 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 440 AM EDT MON JUN 25 2012 ...TORNADO WATCH 424 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS NORTHEAST FLORIDA... ...LAKE WIND ADVISORY UNTIL 8 PM TONIGHT FOR NORTHEAST FLORIDA... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...SMALL CRAFT ADVISORY THROUGH TUESDAY... ...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST FOR NORTHEAST FLORIDA THROUGH TONIGHT. THE MAIN THREAT IS DAMAGING WINDS...WITH A SMALL RISK OF A TORNADO. WINDY CONDITIONS WILL PREVAIL THROUGH THIS EVENING...WITH A LAKE WIND ADVISORY FOR NORTHEAST FLORIDA UNTIL 8 PM. PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MOST OF THE AREA...WITH A FLOOD WATCH IN EFFECT. HAZARDOUS CONDITIONS CAN BE EXPECTED ON THE WATERS TODAY...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... LOCALLY HEAVY RAINFALL WILL CONTINUE INTO MIDWEEK. HAZARDOUS CONDITIONS WILL CONTINUE ON THE WATERS INTO MIDWEEK...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jun 25, 8:49 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
849 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN ORANGE SPRINGS 29.50N 81.95W
06/25/2012 M6.58 INCH MARION FL CO-OP OBSERVER
6.58 IS A 24 HOUR RAINFALL TOTAL.
&&
PKEEGANLocal storm report, Jun 25, 8:50 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
850 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN 4 NW BELL 29.80N 82.91W
06/25/2012 M6.10 INCH GILCHRIST FL CO-OP OBSERVER
6.10 IS A 24 HOUR RAINFALL TOTAL.
&&
PKEEGANLocal storm report, Jun 25, 8:52 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
852 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN 17 NE FARGO 30.86N 82.36W
06/25/2012 M4.92 INCH CHARLTON GA CO-OP OBSERVER
4.92 INCHES OF RAINFALL REPORTED OVER A 24 HOUR PERIOD AT
STEPHEN FOSTER STATE PARK.
&&
PKEEGANLocal storm report, Jun 25, 9:07 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
907 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG ST. MARYS 30.71N 81.54W
06/25/2012 CAMDEN GA 911 CALL CENTER
THE CALL CENTER RECEIVED REPORTS OF A TREE DOWN ON A CAR
AND 2 POWERLINES DOWN. THE TIME GIVEN WAS BASED ON RADAR.
&&
PPLocal storm report, Jun 25, 9:09 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
909 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HEAVY RAIN WOODBINE 30.96N 81.72W
06/25/2012 M3.51 INCH CAMDEN GA CO-OP OBSERVER
3.51 INCHES OF RAINFALL IS 24 HOUR TOTAL.
&&
PKEEGANLocal storm report, Jun 25, 9:21 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG YULEE 30.63N 81.57W
06/25/2012 NASSAU FL 911 CALL CENTER
THE CALL CENTER RECEIVED REPORTS OF TREES DOWN THROUGHOUT
THE EASTERN PORTION OF THE COUNTY INCLUDING YULEE. THE
TIME GIVEN WAS BASED ON RADAR.
&&
PPThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:25 PM EDT | River Flood Warning | JAX | Camden, Charlton | 15 days |
| Jun 25, 1:55 AM EDT | Areal Flood Advisory | JAX | Charlton, Ware | 2 hr |
| Jun 25, 2:14 AM EDT | Special Weather Statement | JAX | Camden | 46 min |
| Jun 25, 3:50 AM EDT | Rip Current Statement | JAX | Camden, Glynn | 30 hr |
| Jun 25, 3:59 AM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn | 2 hr |
| Jun 25, 5:39 AM EDT | Areal Flood Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Wayne | 6 hr |
| Jun 25, 6:14 AM EDT | Special Weather Statement | JAX | Camden | 46 min |
| Jun 25, 6:20 AM EDT | Tornado Warning | JAX | Camden, Glynn | 25 min |
| Jun 25, 6:47 AM EDT | Special Weather Statement | JAX | Camden, Glynn | 28 min |
| Jun 25, 7:50 AM EDT | Severe Thunderstorm Warning | JAX | Camden | 40 min |
| Jun 25, 8:05 AM EDT | Tornado Warning | JAX | Camden | 20 min |
| Jun 25, 8:07 AM EDT | Tornado Warning | JAX | Camden, Glynn | 38 min |
| Jun 25, 8:45 AM EDT | Tornado Warning | JAX | Camden, Glynn | 45 min |
| Jun 25, 2:45 PM EDT | Areal Flood Advisory | JAX | Bacon, Pierce | 90 min |
| Jun 25, 2:53 PM EDT | Special Weather Statement | JAX | Bacon | 52 min |
| Jun 25, 3:28 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee | 62 min |
| Jun 25, 3:48 PM EDT | Special Weather Statement | JAX | Appling | 42 min |
| Jun 25, 4:15 PM EDT | Areal Flood Advisory | JAX | Echols | 90 min |
| Jun 25, 4:25 PM EDT | Special Weather Statement | JAX | Clinch | 35 min |
| Jun 25, 5:10 PM EDT | Areal Flood Warning | JAX | Echols | 110 min |
| Jun 25, 5:44 PM EDT | Wind Advisory | JAX | Echols | 17 hr |
| Jun 25, 6:59 PM EDT | Areal Flood Warning | JAX | Clinch, Echols | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.